Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 201, NWS Louisville, KY

July 5, 2018Green County, Taylor County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 5, 2018, 6:12 PM CDT for Green County, Taylor County, Kentucky. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2018, 6:12 PM CDT (23:12 UTC)
Expired
Jul 5, 2018, 6:45 PM CDT
In force
33 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Green County, KY, Taylor County, KY

The radar

The Louisville radar (KLVX), 84 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 6:20 PM CDTTSTM WND DMG1 Nw Campbellsville, KYMULTIPLE TREES DOWN ON HOUSES AND VEHICLES IN THE FOREST HILLS SUBDIVISION. ALSO REPORT OF ROOFS GONE. TIME ESTIMATED BASED ON RADAR. ALSO REPORT OF MULTIPLE TREES DOWN IN THE WESTERN AND CENTRAL PART OF THE COUNTY.
Jul 5, 6:30 PM CDTTSTM WND DMG2 S Campbellsville, KYMAIN PROPANE TANK DAMAGED AT FERRELLGAS ON SOUTH COLUMBIA AVE. EM REPORTED THEY ARE EVACUATING THE AREA AROUND THAT FACILITY. TIME APPROXIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.2 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2018-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 347 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2018-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
347 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1409 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

468 
WUUS53 KLMK 052312
SVRLMK
KYC087-217-052345-
/O.NEW.KLMK.SV.W.0201.180705T2312Z-180705T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
712 PM EDT THU JUL 5 2018

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  East central Green County in central Kentucky...
  Taylor County in central Kentucky...

* Until 745 PM EDT/645 PM CDT/

* At 711 PM EDT/611 PM CDT/, a severe thunderstorm was located near
  Campbellsville, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Campbellsville, Taylor County Airport, Spurlington, Bengal, Arista,
  South Campbellsville, Romine, Saloma, Hobson and Wrights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3720 8540 3741 8551 3747 8537 3747 8535
      3745 8532 3745 8531 3744 8530 3733 8518
TIME...MOT...LOC 2311Z 333DEG 16KT 3737 8539 

HAIL...1.00IN
WIND...60MPH
 
$$

SCHOETTMER
3 follow-up statements
399 
WWUS53 KLMK 052327
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
727 PM EDT THU JUL 5 2018

KYC087-217-052345-
/O.CON.KLMK.SV.W.0201.000000T0000Z-180705T2345Z/
Green KY-Taylor KY-
727 PM EDT THU JUL 5 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM
EDT/645 PM CDT/ FOR EAST CENTRAL GREEN AND CENTRAL TAYLOR COUNTIES...

At 726 PM EDT/626 PM CDT/, a severe thunderstorm was located over
Campbellsville, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Campbellsville, Taylor County Airport, Bengal, Arista, South
Campbellsville, Romine, Saloma, Hobson, Wrights and Elk Horn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3720 8540 3739 8549 3747 8535 3733 8518
TIME...MOT...LOC 2326Z 333DEG 16KT 3731 8535 

HAIL...1.00IN
WIND...60MPH
 
$$

SCHOETTMER
955 
WWUS53 KLMK 052336
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
736 PM EDT THU JUL 5 2018

KYC087-052346-
/O.CAN.KLMK.SV.W.0201.000000T0000Z-180705T2345Z/
Green KY-
736 PM EDT THU JUL 5 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GREEN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened and 
moved out of the warned area. Therefore, the warning has been 
cancelled.

LAT...LON 3722 8537 3736 8546 3740 8536 3730 8523
      3729 8525
TIME...MOT...LOC 2336Z 333DEG 16KT 3727 8532 

$$

KYC217-052345-
/O.CON.KLMK.SV.W.0201.000000T0000Z-180705T2345Z/
Taylor KY-
736 PM EDT THU JUL 5 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR CENTRAL TAYLOR COUNTY...

At 736 PM EDT, a severe thunderstorm was located near Campbellsville,
moving southeast at 20 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Campbellsville, Wrights, Taylor County Airport, Elk Horn, Bengal,
Sweeneyville, Hatcher, Burdick, Atchison and South Campbellsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3722 8537 3736 8546 3740 8536 3730 8523
      3729 8525
TIME...MOT...LOC 2336Z 333DEG 16KT 3727 8532 

HAIL...<.75IN
WIND...60MPH
 
$$

SCHOETTMER
120 
WWUS53 KLMK 052344
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
744 PM EDT THU JUL 5 2018

KYC217-052353-
/O.EXP.KLMK.SV.W.0201.000000T0000Z-180705T2345Z/
Taylor KY-
744 PM EDT THU JUL 5 2018

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TAYLOR COUNTY WILL
EXPIRE AT 745 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
and heavy rain are still possible with this thunderstorm.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3722 8537 3736 8546 3740 8536 3730 8523
      3729 8525
TIME...MOT...LOC 2343Z 333DEG 16KT 3724 8530 

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 2:14 PM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, Jul 5, 2:14 PM CDT, 3 hours 58 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
314 PM EDT Thu Jul 5 2018

.Short Term...(This evening through Friday)
Issued at 310 PM EDT Thu Jul 5 2018

...Relief in Sight...

While it is difficult to call anything a "cold" front that only
cools the air into the 80s, after several days of highs in the 90s
with Heat Indices in the triple digits, we'll go with that. The
most important feature of the change in airmass following the
front that will pass through the area over the next 24 hours will
be the reduction in humidity. Dew points, which have reached 80
at multiple KY Mesonet sites today, will fall into the 60s by this
time tomorrow over all but the southern two tiers of Kentucky
counties, and keep on dropping after that.

Between now and the frontal passage, however, we'll endure
continued oppressive heat and humidity. The current heat advisory
remains in place until 01Z, and lows overnight will again remain
above 70. Isolated thunderstorms will provide a little relief to a
few locations, but storms moving south through central Indiana
this afternoon are not expected to maintain their strength as they
move into the center of the upper level high pressure ridge
stretching east to west across the Ohio Valley.

Behind the cold front, temperatures will range from the low 80s
along the Ohio River to the upper 80s near the Tennessee border.
With dew points dropping into the 60s, that will result in Heat
Indices in the mid 80s to lower 90s.  After the past two days, that
really WILL feel "cold" - at least relatively speaking.

&&

.Long Term...(Friday night through Thursday)
Issued at 250 PM EDT Thu Jul 5 2018

...Welcome Break in Heat and Humidity Saturday, then Back to Typical
Summer Weather Next Week...

Friday Night Thru Sunday...

The cold front will push south into TN Friday night, ushering in
welcome cooler temperatures and lower surface dewpoints/humidity.
Pleasant weather will continue on Saturday with afternoon highs in
the 80s and dewpoints in the mid 50s to lower 60s over the northern
half of the forecast area, and 60s in downstate KY. Lows Friday
night will be refreshingly cooler in the upper 50s to mid 60s, and
in the 60s Saturday night, or near or even a few degrees below
normal. However, the respite will be short-lived as humidity values
begin to build again Sunday afternoon across central and west-
central KY. Cannot rule out an isolated thunderstorm Sunday
afternoon or evening over the southwest part of central KY.

Next Week...

The persistent mid-level ridge, centered over the central Rockies
this weekend will extend back eastward across the nation's
midsection and Ohio Valley next week. This will mean a return to
typical summer conditions, although not quite as hot as the last
couple days. Surface dewpoints generally should be in the upper 60s
and lower 70s with some spot mid 70s possible at times. Afternoon
high temperatures will reach the upper 80s and lower 90s, with the
hottest air likely remaining over states to our north and west.

With increased low-level moisture, diurnal destabilization is
expected each day. However, with ridging aloft, forcing will be
unorganized and dictated by any local/mesoscale convergence zones.
Thus, isolated thunderstorms will again be possible at times during
the heat of the day next week, but with many areas remaining dry.
Models suggest that a shortwave crossing the northeastern U.S. late
next week or next weekend could result in a better chance for
convection over parts of the Ohio Valley within northwest flow
aloft, but that's at least a week out and tenuous at this time.

&&

.Aviation...(18Z TAF Issuance)
Issued at 150 PM EDT Thu Jul 5 2018

Hot, humid air remains in place over the region, providing all the
moisture and instability needed for thunderstorms to develop, but
with a large ridge of high pressure centered on the Ohio Valley,
convection is essentially being squashed, with the exception of a
few cells INVOF CVG. Farther north, strong thunderstorms across
central Indiana were tracking southward well ahead of a cold front
set to bring drier air to all the TAF sites tomorrow. These storms
are expected to weaken and dissipate as they move south into the
ridge, as per all of the short term mesoscale guidance.  For now
there is no reason to doubt this, but will keep a close eye on these
storms if they hold together. Based on current movement, this would
place thunder INVOF SDF by 22Z.

With no significant upper dynamics to serve as a focus until the
cold front moves through after sunrise, only isolated thunder is
expected for much of this valid period.  With a morning FROPA,
convection should be limited.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Heat Advisory until 9 PM EDT /8 PM CDT/ this evening for
     INZ076>079-083-084-089>092.

KY...Heat Advisory until 9 PM EDT /8 PM CDT/ this evening for
     KYZ023>034-038-045-053-061>063-070>074.

&&

Short Term...JBS
Long Term....TWF
Aviation.....JBS
Hazardous weather outlook, Jul 5, 2:45 PM CDT, 3 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
345 PM EDT Thu Jul 5 2018

INZ076>079-083-084-089>092-KYZ023>034-038-045-053-061>063-070>074-
061945-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Spencer-Nelson-Larue-Butler-Edmonson-
Hart-Logan-Warren-Simpson-Allen-Barren-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Taylorsville, Bardstown,
Hodgenville, Morgantown, Brownsville, Horse Cave, Russellville,
Bowling Green, Franklin, Providence, Scottsville, and Glasgow
345 PM EDT Thu Jul 5 2018 /245 PM CDT Thu Jul 5 2018/

...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Heat index values of 105 to 110 are expected through early this evening
and a Heat Advisory remains in effect until 9 pm EDT or 8 pm CDT.
Isolated to scattered thunderstorms also are expected tonight within
a hot humid air mass ahead of a cold front. A few strong storms
may produce brief gusty winds, heavy rainfall, and cloud-to-ground
lightning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A thunderstorm chance will linger Friday morning across central
Kentucky as the cold front moves through. Isolated thunderstorms are
again possible by next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

KYZ035>037-039>043-046>049-054>057-064>067-075>078-081-082-061945-
Franklin-Scott-Harrison-Anderson-Woodford-Fayette-Bourbon-Nicholas-
Washington-Mercer-Jessamine-Clark-Marion-Boyle-Garrard-Madison-Green-
Taylor-Casey-Lincoln-Monroe-Metcalfe-Adair-Russell-Cumberland-
Clinton-
Including the cities of Frankfort, Georgetown, Cynthiana,
Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Springfield,
Harrodsburg, Nicholasville, Winchester, Lebanon, Danville,
Lancaster, Richmond, Greensburg, Campbellsville, Liberty, Stanford,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
345 PM EDT Thu Jul 5 2018 /245 PM CDT Thu Jul 5 2018/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Heat index values of 100 to 105 are expected through early this
evening. Isolated to scattered thunderstorms also are expected
tonight within a hot humid air mass ahead of a cold front. A few
strong storms may produce brief gusty winds, heavy rainfall, and
cloud-to-ground lightning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A thunderstorm chance will linger Friday morning across central
Kentucky as the cold front moves through. Isolated thunderstorms are
again possible by next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

JBS/TWF

In the hours before

Special weather statement, Jul 5, 5:31 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Louisville KY
631 PM EDT THU JUL 5 2018

KYZ039-045-046-052300-
Washington-Nelson-Anderson-
631 PM EDT THU JUL 5 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN NELSON...
SOUTHWESTERN ANDERSON AND NORTH CENTRAL WASHINGTON COUNTIES...

At 631 PM EDT, a strong thunderstorm was located 11 miles southeast
of Taylorsville, moving east at 10 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Bloomfield, Polin, Chaplin, Sparrow, Brush Grove and Pulliam.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3797 8511 3779 8516 3786 8534 3795 8531
TIME...MOT...LOC 2231Z 284DEG 9KT 3789 8524

SCHOETTMER
Local storm report, Jul 5, 5:35 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
635 PM EDT THU JUL 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     1 SW KESSINGER          37.29N 85.99W
07/05/2018                   HART               KY   911 CALL CENTER

            TREES DOWN REPORTED AT 7925 CUB RUN HIGHWAY
            HART COUNTY, KY. OTHER TREES REPORTED DOWN
            AROUND THE COUNTY.

&&

JMB
Local storm report, Jul 5, 5:44 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
644 PM EDT THU JUL 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     TSTM WND DMG     1 ENE WINCHESTER        38.00N 84.17W
07/05/2018                   CLARK              KY   911 CALL CENTER

            TREES DOWN REPORTED AT 37 STERLING ST CLARK
            COUNTY KY. TIME ESTIMATED BASED ON RADAR.

&&

JMB
Local storm report, Jul 5, 5:56 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
656 PM EDT THU JUL 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     5 NE RUCKERVILLE        37.99N 84.04W
07/05/2018                   CLARK              KY   911 CALL CENTER

            TREES DOWN REPORTED AT L E JUNCTION RD AND
            SCHOLLSVILLE RD CLARK COUNTY, KY.

&&

JMB
Local storm report, Jul 5, 6:06 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
706 PM EDT THU JUL 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             2 N SAINT MATTHEWS      38.28N 85.63W
07/05/2018  E0.75 INCH       JEFFERSON          KY   BROADCAST MEDIA

            DIME SIZE HAIL REPORTED AT HOLIDAY MANOR
            LOUISVILLE, KY. TIME ESTIMATED FROM RADAR.

&&

JMB
Special weather statement, Jul 5, 6:08 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Louisville KY
708 PM EDT THU JUL 5 2018

KYZ054-065-052345-
Marion-Taylor-
708 PM EDT THU JUL 5 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL MARION AND CENTRAL
TAYLOR COUNTIES...

At 708 PM EDT, a strong thunderstorm was located near Campbellsville,
moving southeast at 20 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Campbellsville, Taylor County Airport, Spurlington, Bengal,
Jessietown, Arista, South Campbellsville, Saloma, Hobson and Wrights.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3726 8540 3742 8550 3750 8534 3734 8516
      3724 8539
TIME...MOT...LOC 2308Z 337DEG 16KT 3742 8541

SCHOETTMER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 1:30 PM CDTSpecial Weather StatementLMKAdair30 min
Jul 5, 1:48 PM CDTSpecial Weather StatementLMKFranklin27 min
Jul 5, 2:00 PM CDTSpecial Weather StatementLMKRussell30 min
Jul 5, 2:09 PM CDTSevere Thunderstorm WarningLMKWarren36 min
Jul 5, 2:20 PM CDTSpecial Weather StatementLMKWoodford25 min
Jul 5, 2:31 PM CDTSpecial Weather StatementLMKBarren29 min
Jul 5, 2:34 PM CDTSpecial Weather StatementLMKWarren26 min
Jul 5, 2:37 PM CDTSevere Thunderstorm WarningLMKWarren23 min
Jul 5, 2:54 PM CDTSpecial Weather StatementLMKMetcalfe36 min
Jul 5, 3:02 PM CDTSevere Thunderstorm WarningLMKMetcalfe28 min
Jul 5, 3:08 PM CDTSpecial Weather StatementLMKBoyle, Mercer, Washington52 min
Jul 5, 3:24 PM CDTSpecial Weather StatementLMKBarren36 min
Jul 5, 3:28 PM CDTSpecial Weather StatementLMKHarrison47 min
Jul 5, 4:00 PM CDTSevere Thunderstorm WarningLMKHarrison, Scott45 min
Jul 5, 4:16 PM CDTSpecial Weather StatementLMKFayette29 min
Jul 5, 4:18 PM CDTSpecial Weather StatementLMKNelson27 min
Jul 5, 4:28 PM CDTSpecial Weather StatementLMKClinton32 min
Jul 5, 4:32 PM CDTSpecial Weather StatementLMKNicholas43 min
Jul 5, 4:40 PM CDTSpecial Weather StatementLMKHart35 min
Jul 5, 4:44 PM CDTSevere Thunderstorm WarningLMKHart31 min
Jul 5, 4:48 PM CDTSpecial Weather StatementLMKLarue27 min
Jul 5, 4:50 PM CDTSpecial Weather StatementLMKNelson25 min
Jul 5, 5:01 PM CDTSevere Thunderstorm WarningLMKBourbon, Nicholas14 min
Jul 5, 5:13 PM CDTSpecial Weather StatementLMKHart32 min
Jul 5, 5:16 PM CDTSevere Thunderstorm WarningLMKNelson14 min
Jul 5, 5:19 PM CDTSpecial Weather StatementLMKClark26 min
Jul 5, 5:22 PM CDTSevere Thunderstorm WarningLMKGreen, Hart, Larue23 min
Jul 5, 5:24 PM CDTSpecial Weather StatementLMKCasey36 min
Jul 5, 5:26 PM CDTSevere Thunderstorm WarningLMKClark34 min
Jul 5, 5:31 PM CDTSpecial Weather StatementLMKWashington29 min
Jul 5, 5:34 PM CDTSevere Thunderstorm WarningLMKJefferson26 min
Jul 5, 5:37 PM CDTSevere Thunderstorm WarningLMKNelson, Washington23 min
Jul 5, 5:40 PM CDTSevere Thunderstorm WarningLMKEdmonson35 min
Jul 5, 5:43 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Russell32 min
Jul 5, 6:08 PM CDTSpecial Weather StatementLMKTaylor37 min
Jul 5, 6:18 PM CDTAreal Flood AdvisoryLMKCasey117 min
Jul 5, 6:22 PM CDTSpecial Weather StatementLMKMadison23 min
Jul 5, 6:33 PM CDTSpecial Weather StatementLMKOhio42 min
Jul 5, 6:38 PM CDTSpecial Weather StatementLMKAdair37 min
Jul 5, 6:46 PM CDTSevere Thunderstorm WarningLMKAdair, Russell29 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.